# SDR REXA2017032300412

- Difficulty date: March 23, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 7,537 hours, 5,119 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT BAY DOOR HANDLE FOUND TO BE CRACKED AT THE BASE. REMOVED AND REPLACED AVIONICS BAY DOOR HANDLE IAW AMM 52-42-03. 
PERFORMED OPS TEST IAW AMM 52-43-00-710-801. NO DEFECTS NOTED.
